# SDR A6WA201240539

- Difficulty date: April 24, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR BELLCRANK PUSH ROD LUG ON DOOR IS CHAFED.  REMOVED PUSH ROD, BLENDED CHAFE ON LT MLG DOOR BELL CRANK PUSH ROD LUG FOUND TO BE WITHIN LIMITS, NDT, ALODIZED PRIMED AND TOP COATED, REINSTALLED PUSH ROD IAW AMM 33-42-01, REO 601R-52-82-143, SRMS 51-21-11, 51-25-06, 51-25-16.
